MathSciNet Relay Station
MathSciNet bibliographic data
MR1320895 (96d:11128) 11T06 (11T30 11T71 94B99)
Han, Wen Bao The coefficients of primitive polynomials over finite fields. Math. Comp. 65 (1996), no. 213, 331–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement